MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX TVH 30CT24/CASE MG/DL
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for missing safety seal and error message (e-3).Customer stated that the box had been sealed when received but that the test strip vial had not been sealed.The test strip lot manufacturer¿s expiration date is 03/20/2026 and test strips had been opened on the day of the call.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Customer had returned the incorrect meter, test strips, control solution, lancing device and lancets.Retention testing was performed using test strips from the same lot.Retention strip lot passed within specifications.Complaint was forwarded to packaging and internal evaluation completed.Packaging records were reviewed, no abnormalities observed.Most likely underlying root cause: mlc-009: use error caused or contributed to event.Note: manufacturer contacted customer in a follow-up call on 25-nov-2024 to ensure the replacement products resolved the initial concern - able to establish contact with customer who indicated replacement products resolved initial concern.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key20881331
Report Number1000113657-2024-00486
Device Sequence Number18118421
Product Code NBW
UDI-Device Identifier00021292009472
UDI-Public(01)00021292009472(17)260320(10)ZC5817S
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/20/2026
Device Model NumberSTRIP, TMX TVH 30CT24/CASE MG/DL
Device Lot NumberZC5817S
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/14/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2024
Initial Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown